MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c 501 serial number is (b)(6).The field service engineer (fse) inspected the module but was unable to determine the exact cause of the event.He cleaned the mixing vessels.He verified the module's performance with ion-selective electrode checks, calibrations, qcs, and precision checks.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable sodium electrode results from patient samples tested on the cobas 6000 c (501) module.An example of discrepant results was provided for 1 patient sample.The initial result from the module was 167 mmol/l.The repeat result from another c 501 module was 143 mmol/l.A critical flag in the middleware prompted the rerun of the patient sample.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the calibration and qc results were within the specified ranges.The alarm trace did not indicate any issues.The centrifugation settings may be incorrect based on the tube manufacturer¿s recommended guidelines.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.The investigation did not identify a product problem based on the information provided.The cause of the event could not be determined.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23056420
Report Number1823260-2025-02879
Device Sequence Number8582280
Product Code JGS
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Catalogue Number10825468001
Device Lot NumberDKL89
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown